# SDR ASAA2019040878921

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 14,545 hours, 4,816 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C #7847210 NO. 2 ENGINE FOUND 2 EA SPACERS DISBONDED #4 & #21. GROUNDED - YES. REPLACED 2 SPACERS PER T/C 78472000 ON NO.2 ENGINE.
